# SDR AALA202302171429

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,911 hours, 9,462 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113W61009
- Part serial: WB212
- Condition: Cracked
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LOWER SKIN OF LEFT HAND FLAPERON FROM WS 520.50 TO WS 652.0 LOCATED 11 INCHES FROM LEADING EDGE SPAR AND 14 INCHES FROM INBOARD EDGE. REPAIRED SKIN PER SRM 57-65-01-2R.
